Factoriality, type classification and fullness for free product von Neumann algebras

Yoshimichi Ueda

Research output: Contribution to journalArticle

24 Citations (Scopus)

Abstract

We give a complete answer to the questions of factoriality, type classification and fullness for arbitrary free product von Neumann algebras.

Original languageEnglish
Pages (from-to)2647-2671
Number of pages25
JournalAdvances in Mathematics
Volume228
Issue number5
DOIs
Publication statusPublished - Dec 1 2011

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Factoriality, type classification and fullness for free product von Neumann algebras'. Together they form a unique fingerprint.

  • Cite this